Article first published online: 10 JAN 2012
© 2011 The British Psychological Society
British Journal of Mathematical and Statistical Psychology
Volume 65, Issue 1, pages 181–183, February 2012
How to Cite
(2012), Editorial Acknowledgement. British Journal of Mathematical and Statistical Psychology, 65: 181–183. doi: 10.1111/j.2044-8317.2011.02039.x
- Issue published online: 10 JAN 2012
- Article first published online: 10 JAN 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!